# SDR USAA2013010200013

- Difficulty date: January 1, 2013
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 58,492 hours, 38,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED AFT LEFT OVERHEAD BATTERY CHARGER ASSEMBLY PER AMM 31-51-51-962 ALONG WITH BATTERY PACK PER AMM 33-51-51-962.  OPS CHECK OK.
